# SDR ASMF200512024

- Difficulty date: December 28, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 43,669 hours, 30,129 cycles
- Engine: Pwa JT8D219
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 914F5654
- Part serial: 821
- Condition: Unknown
- Location: Electrical
- Part time: 3,190 hours, 2,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AC CROSS TIE AND APU GENERATOR WERE OUT OF SERVICE. THE BCU, AC CROSS TIE RELAY AND GCU WERE REPLACED IAW MM 24-20-08, MM 24-20-06, MM 24-20-07 RESPECTIVELY, TESTED CORRECT.
